Alert archive / Nebraska / Heat Advisories in 2021

Heat Advisory 8, NWS Hastings, NE

August 23, 202118 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this heat advisory at Aug 23, 2021, 3:59 PM CDT for 18 counties in Nebraska; 6 counties in Kansas. It took effect at Aug 24, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2021, 3:59 PM CDT (20:59 UTC)
In effect from
Aug 24, 2021, 12:00 PM CDT
Expired
Aug 24, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Hastings, NE
All 24 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Thayer County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 8 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2021-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2021-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

289 
WWUS73 KGID 232059
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
359 PM CDT Mon Aug 23 2021

KSZ006-007-017>019-NEZ064-076-077-085>087-241000-
/O.NEW.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/
Smith-Jewell-Rooks-Osborne-Mitchell-York-Clay-Fillmore-Webster-
Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, 
Osborne, Downs, Beloit, York, Sutton, Harvard, Clay Center, 
Edgar, Fairfield, Geneva, Exeter, Fairmont, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
359 PM CDT Mon Aug 23 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

* WHAT...Heat index values as high as 104 to 108 degrees. 

* WHERE...Portions of north central Kansas and east central and
  south central Nebraska. 

* WHEN...From noon to 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Wind speeds in most of the Advisory area
  will only average 5 to 15 MPH, providing only limited relief. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Pfannkuch
4 follow-up statements
012 
WWUS73 KGID 240721
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
221 AM CDT Tue Aug 24 2021

KSZ005-NEZ041-047>049-061>063-073>075-083-084-241530-
/O.EXA.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/
Phillips-Nance-Howard-Merrick-Polk-Buffalo-Hall-Hamilton-Phelps-
Kearney-Adams-Harlan-Franklin-
Including the cities of Phillipsburg, Fullerton, Genoa, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Kearney, Grand Island, Aurora, Holdrege, Minden, Hastings, Alma, 
Orleans, Franklin, Campbell, and Hildreth
221 AM CDT Tue Aug 24 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15
  MPH across most of the area, providing limited relief from the 
  heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

KSZ006-007-017>019-NEZ064-076-077-085>087-241530-
/O.CON.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/
Smith-Jewell-Rooks-Osborne-Mitchell-York-Clay-Fillmore-Webster-
Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, 
Osborne, Downs, Beloit, York, Sutton, Harvard, Clay Center, 
Edgar, Fairfield, Geneva, Exeter, Fairmont, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
221 AM CDT Tue Aug 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values of 105 to 109 degrees expected.

* WHERE...Portions of north central Kansas and east central and 
  south central Nebraska.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15
  MPH across most of the area, providing limited relief from the
  heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
337 
WWUS73 KGID 240723
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
223 AM CDT Tue Aug 24 2021

KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-242100-
/O.CON.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick-
Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay-
Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, 
Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, 
Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
223 AM CDT Tue Aug 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values of 104 to 109 degrees expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15
  MPH across most of the area, providing limited relief from the
  heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
036 
WWUS73 KGID 242032
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
332 PM CDT Tue Aug 24 2021

KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-250100-
/O.CON.KGID.HT.Y.0008.000000T0000Z-210825T0100Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick-
Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay-
Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, 
Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, 
Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
332 PM CDT Tue Aug 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values of 102 to 108 degrees expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 10
  MPH across most of the area, providing limited relief from the 
  heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Thies
542 
WWUS73 KGID 250052
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
752 PM CDT Tue Aug 24 2021

KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-250200-
/O.EXP.KGID.HT.Y.0008.000000T0000Z-210825T0100Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick-
Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay-
Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Phillipsburg, Bellaire, Smith Center, 
Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville,
Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, 
Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, 
Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, 
Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont,
Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, 
Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, 
and Deshler
752 PM CDT Tue Aug 24 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Temperatures will continue to cool this evening, so the Heat
Advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this heat advisory went out at Aug 23, 12:43 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Aug 23, 12:43 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1243 PM CDT Mon Aug 23 2021

...AVIATION UPDATE...

.DISCUSSION...(Today through Sunday)
Issued at 344 AM CDT Mon Aug 23 2021

A few thunderstorms continue to push through the southern part of
the forecast area early this morning. There continues to be some
development on the western edge of the storms, but that has been
less in the past hour or so.

Short term models have not been handling the redevelopment on the
western edge of the storms early this morning and all have
precipitation moving out of the area early. Have kept some
thunderstorms in through nearly daybreak, but will have to see if
they are done by then.

Clouds should diminish during the day today and temperatures will
rise into the 90s. With the humidity, the heat index values will be
around 100 degrees this afternoon. In addition, there will be an
upper level wave through central Nebraska and there is a chance for
thunderstorms this afternoon and evening in the far northeast.
Tuesday will be fairly similar to Monday for both heat and
thunderstorms. The heat and humidity will bring heat index values to
around 100 degrees again and another weak wave moving through
central Nebraska will bring another chance for some thunderstorms to
portions of the northeast and eastern part of the forecast area. The
main difference for Tuesday is there is a weak boundary that moves
through the area Tuesday afternoon and evening and should gradually
bring some relief to the area for Wednesday as the front moves into
the southern part of the forecast area. Wednesday will still have
some heat index values around 100 degrees, mainly in the southeast
part of the forecast area.

Wednesday night through Sunday continues to be an active period.
There will be several mainly weak upper level waves that move
through. Models have some on and off chances for thunderstorms but
timing them is the challenge. It will not be raining all of the
time, but the models have different timing of the waves and so have
mainly small PoPs nearly every period. Temperatures will be fairly
seasonal for this time of year.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Tuesday)
Issued at 1240 PM CDT Mon Aug 23 2021

Significant weather: Low level wind shear (LLWS) tonight.

First 6 hours: VFR. Wind direction is a bit chaotic at the moment
owing to outflow from weakening convection. By mid aftn, expect a
mainly SErly wind around 10kt. Expect occasional high level clds.
Confidence: High.

Rest of the period: VFR. Think any iso convection will remain N of
the terminals, leaving LLWS as the main concern overnight...mainly
in the 05Z-10Z time frame. Sfc winds look to be lgt Tue AM out of
the S or SE. Cld cover looks to be limited. Confidence: High.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...JCB
AVIATION...Thies
Hazardous weather outlook, Aug 23, 11:44 AM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1144 AM CDT Mon Aug 23 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
241200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1144 AM CDT Mon Aug 23 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible late this afternoon and evening to the
north of Highway 30 in south central Nebraska. A few strong to
severe storms are possible with large hail and gusty winds the
main threats.

Additionally, heat and humidity will combine to create heat index
values of around 100 degrees for the outlook area this afternoon
into this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will again be possible across at least portions of
the outlook area at various points Tuesday afternoon through
Sunday. A few of these storms could be strong to severe Tuesday
afternoon and evening.

Tuesday will feature heat index values around 100 to 105 degrees,
mainly within southern and eastern portions of the outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

In the hours before

Special weather statement, Aug 23, 10:42 AM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
1042 AM CDT Mon Aug 23 2021

NEZ075-085-231615-
Adams NE-Webster NE-
1042 AM CDT Mon Aug 23 2021

...A strong thunderstorm will impact portions of northern Webster and
south central Adams Counties through 1115 AM CDT...

At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bladen, or 26 miles southwest of Hastings, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Bladen around 1050 AM CDT.
  Cowles around 1100 AM CDT.

Other locations in the path of this storm include Blue Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4012 9864 4028 9873 4029 9872 4042 9850
      4017 9832
TIME...MOT...LOC 1542Z 244DEG 16KT 4023 9860

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Thies
Local storm report, Aug 23, 11:23 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1123 AM CDT MON AUG 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       6.2 WNW ORLEANS         40.18N 99.56W
08/23/2021  M6.22 INCH       HARLAN             NE   COCORAHS

            NE RAIN 24 HOUR REPORT.

&&

SR
Local storm report, Aug 23, 11:24 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1124 AM CDT MON AUG 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NE STAMFORD           40.19N 99.53W
08/23/2021  E6.16 INCH       HARLAN             NE   COCORAHS

            24 HOUR TOTAL.

&&

SR
Local storm report, Aug 23, 12:12 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1212 PM CDT MON AUG 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             3 WSW STAMFORD          40.11N 99.65W
08/22/2021  E1.00 INCH       FURNAS             NE   TRAINED SPOTTER

0550 PM     HAIL             2 S WILSONVILLE         40.08N 100.10W
08/22/2021  M1.50 INCH       FURNAS             NE   STORM CHASER

0557 PM     TSTM WND GST     1 SW HENDLEY            40.13N 99.98W
08/22/2021  M71 MPH          FURNAS             NE   STORM CHASER

            MEASURED GUSTS OF 68 AND 71 MPH REPORTED.

0600 PM     TSTM WND GST     4 W BEAVER CITY         40.13N 99.89W
08/22/2021  E65 MPH          FURNAS             NE   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO BE NEAR 65 MPH AT
            HWY 89 AND 283 INTERSECTION.

0604 PM     HAIL             7 SE HENDLEY            40.04N 99.89W
08/22/2021  M1.00 INCH       FURNAS             NE   COUNTY OFFICIAL

            REPORT OF QUARTER SIZE HAIL ON HWY 283
            APPROXIMATELY 3 MILES NORTH OF THE NE/KS
            STATE LINE.

0631 PM     HAIL             3 WSW STAMFORD          40.11N 99.65W
08/22/2021  E0.88 INCH       FURNAS             NE   TRAINED SPOTTER

            HAIL UP TO NICKEL SIZE SO FAR WITH THIS
            SECOND ROUND.

0638 PM     TSTM WND DMG     ORLEANS                 40.13N 99.46W
08/22/2021                   HARLAN             NE   TRAINED SPOTTER

            TREE DAMAGE REPORTED ON THE NORTH SIDE OF
            TOWN. TIME ESTIMATED FROM RADAR.

0642 PM     TSTM WND GST     5 NE STAMFORD           40.19N 99.53W
08/22/2021  M65 MPH          HARLAN             NE   MESONET

0730 PM     HEAVY RAIN       6 ESE OXFORD            40.23N 99.52W
08/22/2021  M2.27 INCH       HARLAN             NE   MESONET

0730 PM     HEAVY RAIN       ALMA                    40.10N 99.36W
08/22/2021  M2.28 INCH       HARLAN             NE   MESONET

            STREET FLOODING REPORTED IN TOWN.

0755 PM     HAIL             8 W PLEASANTON          40.97N 99.24W
08/22/2021  E1.75 INCH       BUFFALO            NE   PUBLIC

            REPORT RELAYED VIA NTV.

0809 PM     HAIL             ASHTON                  41.25N 98.79W
08/22/2021  E1.00 INCH       SHERMAN            NE   EMERGENCY MNGR

0809 PM     TSTM WND GST     BEAVER CITY             40.14N 99.83W
08/22/2021  E50 MPH          FURNAS             NE   LAW ENFORCEMENT

            ESTIMATED 50 MPH WINDS. ALSO PEA SIZE HAIL.

0815 PM     HEAVY RAIN       ALMA                    40.10N 99.36W
08/22/2021  M3.00 INCH       HARLAN             NE   PUBLIC

            VIEWER REPORT RELAYED BY NTV.

0853 PM     TSTM WND GST     6 NW ORLEANS            40.19N 99.52W
08/22/2021  M63 MPH          HARLAN             NE   MESONET

0901 PM     TSTM WND DMG     ALMA                    40.10N 99.37W
08/22/2021                   HARLAN             NE   COUNTY OFFICIAL

            TWO TREES DOWNED IN ALMA. REPORT FROM HARLAN
            COUNTY DISPATCH. TIME ESTIMATED FROM RADAR.

0908 PM     TSTM WND GST     5 NNE INAVALE           40.16N 98.61W
08/22/2021  M55 MPH          WEBSTER            NE   MESONET

            DAVIS WEATHERLINK STATION.

1000 PM     HAIL             FRANKLIN                40.10N 98.95W
08/22/2021  E1.00 INCH       FRANKLIN           NE   LAW ENFORCEMENT

            DISPATCH REPORTED QUARTER SIZE HAIL IN TOWN.

1100 PM     HEAVY RAIN       6 ESE OXFORD            40.23N 99.52W
08/22/2021  M7.13 INCH       HARLAN             NE   MESONET

            HEAVIEST HAS SHIFTED TO THE EAST OF THIS
            SITE.

1100 PM     HEAVY RAIN       ALMA                    40.10N 99.36W
08/22/2021  M4.59 INCH       HARLAN             NE   MESONET

1130 PM     TSTM WND GST     4 E RAGAN               40.30N 99.21W
08/22/2021  M60 MPH          HARLAN             NE   MESONET

            DAVIS WEATHERLINK STATION.

1157 PM     HEAVY RAIN       4 NNE REPUBLICAN CITY   40.16N 99.20W
08/22/2021  M3.97 INCH       HARLAN             NE   MESONET

            PWS STATION KNEREPUB2.

1159 PM     HEAVY RAIN       ALMA                    40.10N 99.36W
08/22/2021  M4.76 INCH       HARLAN             NE   MESONET

            PWS STATION KNEALMA7.

1200 AM     HEAVY RAIN       3 W REPUBLICAN CITY     40.10N 99.27W
08/23/2021  M3.56 INCH       HARLAN             NE   MESONET

            DAVIS WEATHERLINK STATION.

1203 AM     TSTM WND GST     LOOMIS                  40.48N 99.50W
08/23/2021  M50 MPH          PHELPS             NE   MESONET

            DAVIS WEATHERLINK STATION.

1210 AM     HAIL             1 NNW HOLDREGE          40.45N 99.38W
08/23/2021  E0.70 INCH       PHELPS             NE   PUBLIC

            REPORT VIA TWITTER.

0623 AM     HEAVY RAIN       5 WNW RIVERTON          40.10N 98.84W
08/23/2021  M3.81 INCH       FRANKLIN           NE   MESONET

            STORM TOTAL FROM DAVIS WEATHERLINK STATION.

0624 AM     HEAVY RAIN       2 WSW INAVALE           40.09N 98.67W
08/23/2021  M3.18 INCH       WEBSTER            NE   MESONET

            STORM TOTAL FROM DAVIS WEATHERLINK STATION.

0700 AM     HEAVY RAIN       5 NE STAMFORD           40.19N 99.53W
08/23/2021  E6.16 INCH       HARLAN             NE   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       FRANKLIN                40.10N 98.94W
08/23/2021  M3.65 INCH       FRANKLIN           NE   CO-OP OBSERVER

            RAINFALL TOTAL ENDING AT 7 AM.

1115 AM     HEAVY RAIN       6.2 WNW ORLEANS         40.18N 99.56W
08/23/2021  M6.22 INCH       HARLAN             NE   COCORAHS

            NE RAIN 24 HOUR REPORT.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:18 PM CDTSpecial Weather StatementGIDSherman42 min
Aug 22, 7:26 PM CDTAreal Flood AdvisoryGIDFranklin, Furnas, Harlan9 hr
Aug 22, 7:39 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Sherman26 min
Aug 22, 7:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan31 min
Aug 22, 8:11 PM CDTSpecial Weather StatementGIDFurnas, Harlan49 min
Aug 22, 8:13 PM CDTSpecial Weather StatementGIDFranklin47 min
Aug 22, 8:18 PM CDTSpecial Weather StatementGIDHoward, Merrick, Sherman42 min
Aug 22, 8:21 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more39 min
Aug 22, 8:31 PM CDTSevere Thunderstorm WarningGIDFranklin, Nuckolls, Webster44 min
Aug 22, 8:52 PM CDTSpecial Weather StatementGIDFurnas, Harlan53 min
Aug 22, 8:57 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps48 min
Aug 22, 9:05 PM CDTAreal Flood AdvisoryGIDFurnas, Harlan7 hr
Aug 22, 9:15 PM CDTSpecial Weather StatementGIDNuckolls, Webster45 min
Aug 22, 9:28 PM CDTFlash Flood WarningGIDFurnas, Harlan7 hr
Aug 22, 9:33 PM CDTSpecial Weather StatementGIDFranklin42 min
Aug 22, 9:47 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Webster43 min
Aug 22, 10:26 PM CDTSevere Thunderstorm WarningGIDWebster49 min
Aug 22, 11:00 PM CDTAreal Flood AdvisoryGIDFranklin, Harlan, Webster8 hr
Aug 22, 11:27 PM CDTSpecial Weather StatementGIDKearney48 min
Aug 22, 11:40 PM CDTSpecial Weather StatementGIDThayer50 min
Aug 23, 12:14 AM CDTSpecial Weather StatementGIDWebster46 min
Aug 23, 12:38 AM CDTSpecial Weather StatementGIDGosper, Phelps52 min
Aug 23, 1:22 AM CDTSpecial Weather StatementGIDKearney23 min
Aug 23, 2:14 AM CDTSpecial Weather StatementGIDWebster31 min
Aug 23, 2:45 AM CDTSpecial Weather StatementGIDNuckolls30 min
Aug 23, 4:19 AM CDTAreal Flood WarningGIDFurnas, Harlan6 hr
Aug 23, 5:06 AM CDTSpecial Weather StatementGIDNuckolls39 min
Aug 23, 5:58 AM CDTSpecial Weather StatementGIDNuckolls47 min
Aug 23, 6:21 AM CDTAreal Flood AdvisoryGIDNuckolls, Webster5 hr
Aug 23, 9:54 AM CDTSpecial Weather StatementGIDFranklin36 min
Aug 23, 10:42 AM CDTSpecial Weather StatementGIDWebster33 min
Aug 22, 11:10 PM CDTSpecial Weather StatementGIDJewell50 min
Aug 23, 12:03 AM CDTSpecial Weather StatementGIDJewell42 min
Aug 23, 1:07 AM CDTSpecial Weather StatementGIDJewell23 min
Aug 23, 3:57 AM CDTAreal Flood AdvisoryGIDJewell, Smith3 hr

Nearby

Heat Advisories in Nebraska, 2021Heat Advisories in Kansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.